English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Classes de Steinitz d'extensions non abéliennes à groupe de Galois d'ordre 16 ou extraspécial d'ordre 32 et problème de plongement

MPS-Authors
/persons/resource/persons236229

Sodaïgui,  Bouchaïb
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Sbeity, F., & Sodaïgui, B. (2010). Classes de Steinitz d'extensions non abéliennes à groupe de Galois d'ordre 16 ou extraspécial d'ordre 32 et problème de plongement. International Journal of Number Theory, 6(8), 1769-1783. doi:10.1142/S1793042110003794.


Cite as: https://hdl.handle.net/21.11116/0000-0004-24FA-A
Abstract
There is no abstract available